# SDR SIMA202007154003

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BAGGAGE DOOR LATERAL L-SHAPE AT FR 65 BETWEEN STR 16L-17L CORRODED.  REMOVED AND REPLACED FR 65 SHEAR CLIP IAW SRM 53-31-04.  REPLACEMENT PART: SHEAR CLIP, PN 145-25175-601.
